# SDR TRBA2006066A

- Difficulty date: September 4, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Engine: Pwa PW127
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311669102
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, LEFT ENGINE REACHED 787 DEGREES, ABORTED TAKEOFF.  REPLACED LT ENGINE INTERCOMPRESSOR BLEED VALVE AS EPR JIC 75-31-61, TRIM RESISTOR HARNESS AND BUS BAR HARNESS AS PER MM 72-01-60.  PERFORMED ENGINE RUNUP, PARAMETERS FOUND WORKING PROPERLY AS PER MM 72-00-00.  (M)
